# SDR UALA2012062203334

- Difficulty date: June 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 90,690 hours, 11,033 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 51HJK INOP.  FOUND CONNECTOR LOOSE, RECONNECTED AND OP CHECKED NORMAL.
